# SDR 95ZZZW755

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3117V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC604
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO FIELD FOR RIGHT ENGINE APPEARING SHY OF TORQUE.  THE ENGINE WAS INSPECTED.  THE SIGNAL CONDITIONER CALIBRATION CHECKED.  ENGINE GROUND RUN WITH ALL INDICATIONS NORMAL.  (W)
